# SDR TWRA9924

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, ALL EMERGENCY LIGHTS IN CABIN CAME ON AND REMAINED ON.  REPAIRED BROKEN WIRE AT R2 DOOR AS PER WDM 33-51-00.  (M)
